Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Problems about after consumption of plab b - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
User :   I have been on birth control for over a year now. My boyfriend and I had sex on the last day of my period (during the inactive pills) The condom broke, so being safe I went and got plab b because i am not always the best at taking my pills on time and have missed 2 or 3 pills that month. That Sunday (this happened on saturday) i started taking my birth control pills, which i was perscribed a new kind starting that month. I have been taking them for a week now and I have has nausea, abdominal pain, cramps, and i just got my period for the second time in 2 weeks. I'm not sure if all of this is from all the hormones I have been taking or if I could possibly be pregnant? I know that during your period you aren't really ovulating so I don't think this is possible, but of course this all has me freaked out, and in pain. Any advice would help!
Doctor :   Hello
User :   hi
Doctor :   give me a min let me read your query
User :   okay
Doctor :   Well to begin with there is no way you are pregnant and yes the symptoms you are facing are because of the new pill
User :   how is there "no way" i am pregnant?
User :   there is always a slight possibility
User :   i have been on many types of bc pills and none made me feel this way
Doctor :   as its just normal side effect of it . you the cramps are getting unbearable or symptoms are increasing kindly consult your gynecologist to put you on another pill;
Doctor :   You cant be pregnant and have your periods
Doctor :   its all because of the hormonal changes
User :   I hope you are right
Doctor :   caused by the new pill
Doctor :   i can assure you
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor